# SDR UPS07550498

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION VERTICAL STAB 2FT X 3FT.  A/C FERRIED TO BFM D35760 ASSIGNED.  REPAIR PER EO B757-5530-27491A.  REMOVED VERTICAL STAB PANEL AND INSTALLED NEW PANEL IAW SRM 51-40-02.
